# SDR 95ZZZX1890

- Difficulty date: April 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Poplar Grove Airmotive Inc, repair station YYBR664L
- Engine: Lyc IO360C1C6
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve
- Part number: AL16740
- Condition: Worn
- Location: Engine Exhaust
- Part time: 160 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CYLINDER WAS REMOVED FOR LOW COMPRESSION.  INSPECTION REVEALED THE EXHAUST VALVE BADLY WORN IN THE VALVE KEEPER AREA.  STEM DIAMETER WAS WORN FROM .336 INCH TO ,280 INCH.  THE OTHER 3 CYLINDERS WERE INSPECTED AND FOUND TO HAVE WORN VALVES AS WELL.  NO SIGNS OF IMPROPER ASSEMBLY WERE FOUND.  THE VALVE HAS BEEN RETURNED TO AIRCRAFT TECHNOLOGY CORP. FOR ANALYSIS.  SUSPECT THE VALVES MAY NOT HAVE BEEN PROPERLY HARDENED.
